Alert archive / Louisiana / Flash Flood Warnings in 2020
Flash Flood Warning 25, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Jul 27, 2020, 10:28 AM CDT for Saint Tammany Parish, Washington Parish, Louisiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2020, 10:28 AM CDT (15:28 UTC)
- Expired
- Jul 27, 2020, 12:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1115 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
436
WGUS54 KLIX 271528
FFWLIX
LAC103-117-271730-
/O.NEW.KLIX.FF.W.0025.200727T1528Z-200727T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
1028 AM CDT Mon Jul 27 2020
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
Western St. Tammany Parish in southeastern Louisiana...
Central Washington Parish in southeastern Louisiana...
* Until 1230 PM CDT.
* At 1028 AM CDT, The public reported heavy rain in Mandeville and
Covington. Between 1 and 3 inches of rain have fallen. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Public and NWS employees
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Bogalusa, Covington, Abita Springs, Madisonville, Sun, Bush, Enon
and Lacombe.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3038 9015 3038 9016 3086 9006 3085 8979
3068 8990 3051 8983 3028 8998
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-4 INCHES IN 1 HOUR
$$
24/RR2 follow-up statements
368
WGUS74 KLIX 271629
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
1129 AM CDT Mon Jul 27 2020
LAC103-117-271730-
/O.CON.KLIX.FF.W.0025.000000T0000Z-200727T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Tammany LA-Washington LA-
1129 AM CDT Mon Jul 27 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT THIS
AFTERNOON FOR WESTERN ST. TAMMANY AND CENTRAL WASHINGTON PARISHES...
At 1129 AM CDT, The public reported heavy rain in Mandeville and
Covington. Between 2 and 4 inches of rain have fallen. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Public and NWS employees
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Bogalusa, Covington, Abita Springs, Madisonville, Sun, Bush, Enon
and Lacombe.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area through 1230 pm CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3038 9015 3038 9016 3086 9006 3085 8979
3068 8990 3051 8983 3028 8998
FLASH FLOOD...OBSERVED
$$
24/RR440
WGUS74 KLIX 271722
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
1222 PM CDT Mon Jul 27 2020
LAC103-271732-
/O.CAN.KLIX.FF.W.0025.000000T0000Z-200727T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Tammany LA-
1222 PM CDT Mon Jul 27 2020
...FLASH FLOOD WARNING IS CANCELLED FOR WESTERN ST. TAMMANY PARISH...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flash Flood Watch remains in effect until 700 PM CDT Tuesday for
portions of southeast Louisiana and Mississippi.
LAT...LON 3068 9010 3086 9006 3085 8979 3068 8990
3067 8989 3067 8996 3067 8998 3067 9000
3067 9001 3067 9002 3067 9004 3067 9005
3068 9005 3068 9006 3068 9007 3068 9008
$$
LAC117-271732-
/O.EXP.KLIX.FF.W.0025.000000T0000Z-200727T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington LA-
1222 PM CDT Mon Jul 27 2020
...FLASH FLOOD WARNING WILL EXPIRE AT 1230 PM CDT THIS AFTERNOON FOR
CENTRAL WASHINGTON PARISH...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flash Flood Watch remains in effect until 700 PM CDT Tuesday for
portions of southeast Louisiana and Mississippi.
LAT...LON 3068 9010 3086 9006 3085 8979 3068 8990
3067 8989 3067 8996 3067 8998 3067 9000
3067 9001 3067 9002 3067 9004 3067 9005
3068 9005 3068 9006 3068 9007 3068 9008
$$
24/RRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 5:19 AM CDT, 5 hours 9 minutes earlier.
Area forecast discussion, Jul 27, 5:19 AM CDT, 5 hours 9 minutes before
Area Forecast Discussion National Weather Service New Orleans LA 519 AM CDT Mon Jul 27 2020 .SHORT TERM... Unsettled pattern will persist through at least Tuesday with PW values continuing to be well over 2 inches as weak disturbances rotate around Bermuda high in the northern Gulf. This along with an upper level Low over central and western portions of LA will bring increased lift and instability into the area with locally heavy rainfall possible throughout the daytime hours today. The heaviest rainfall is expected to occur during the morning and afternoon hours with another day of drying conditions expected by late afternoon and evening as atmosphere gets worked over with little to no sunshine for recovery afterward. With that in mind...temperatures will remain very pleasant again today with highs only in the low to mid 80s. An expected repeat scenario possible on Tuesday as little change in overall pattern expected. Meanwhile...upper level trough will begin to drop into the western Great Lakes beginning today. This will be the key to a break in the current pattern. Upper level trough will move eastward towards the northeastern USA by the middle and latter part of the week. Upper level high pressure will expand and slowly drift westward through the Gulf during the middle and latter part of the week bringing a drying trend with conditions returning to more typical summer conditions. Highs are expected to return to the lower 90s by Thursday with increased sunshine and scattered afternoon and evening thunderstorms. .LONG TERM... High pressure will remain in place over the central Gulf through the end of the week. An upper level trough will drop out of Canada near the upper Mississippi Valley and swing across the Great Lakes region Wednesday, then shift east towards the Atlantic. This will first push the upper ridge centered in the western Atlantic southward. The CWA will be in an area of weakness between that high pressure and another near the US Desert Southwest. Towards the W/Th time frame, the far western side of that Atlantic ridge will break off and become centered over the eastern GOM. Depending on how strong that smaller ridge is will determine home far it extends north and shields the local area from rainfall. The current forecast does still contain chance POPs as models haven't been particularly consistent with how much subsidence develops locally. An unseasonably low latitude sharp shortwave trough digs through the Arklatex and into the southern Mississippi River Valley by the weekend. This will bring an increased chance of thunderstorms into the area. A few storms could be strong to severe over the weekend if this pattern hold true. && .AVIATION... Heavy showers and isolated thunderstorms will continue to move inland affecting all terminals by mid morning. A repeat of Sunday will occur on Monday with prevailing light showers after 14z and continuing through 23z. Winds have not been much of an impact but IFR to LIFR ceilings can be expected as well as temporary visibilities down to 1sm or less on Monday. && .MARINE... High pressure will remain over the eastern Gulf bringing a continued onshore flow to the coastal waters through the period. Winds will remain fairly light through the period with seas remaining 3 feet or less through the remainder of the week. Unsettled pattern to persist through the first half the week with showers and thunderstorms...returning to more typical summer weather pattern by late week with mainly nocturnal convection in the offshore waters. && .DECISION SUPPORT... && .PRELIMINARY POINT TEMPS/POPS... MCB 83 73 84 74 / 90 50 90 20 BTR 83 74 85 74 / 90 40 90 20 ASD 83 73 85 74 / 90 40 90 30 MSY 83 75 85 76 / 90 40 90 40 GPT 82 75 84 76 / 90 40 90 30 PQL 85 73 86 73 / 90 40 90 40 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. &&
In the hours before
Special weather statement, Jul 27, 7:22 AM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
722 AM CDT Mon Jul 27 2020
LAZ066-271315-
Lower Terrebonne-
722 AM CDT Mon Jul 27 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TERREBONNE
PARISH...
At 721 AM CDT, a strong thunderstorm was located 13 miles west of
Cocodrie, or 26 miles southwest of Houma, moving east at 10 mph.
Winds in excess of 30 mph are possible with this storm.
This storm is exhibiting some rotation and watching closely to see
if a tornado warning is needed. However, this storm doesn't appear
to have much of a wind risk outside of the 30 mph already mentioned
thus why a severe thunderstorm warning is not out right now.
Locations impacted include...
Dulac, Chauvin, Cocodrie, Tambour Bay Buoy and Lumcon Center Buoy.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2920 9097 2922 9097 2920 9089 2923 9087
2924 9088 2921 9084 2923 9083 2926 9090
2924 9097 2927 9097 2927 9094 2930 9093
2947 9059 2921 9057 2923 9058 2925 9061
2921 9059 2922 9064 2915 9065
TIME...MOT...LOC 1221Z 261DEG 8KT 2924 9089Special weather statement, Jul 27, 8:32 AM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service New Orleans LA
832 AM CDT Mon Jul 27 2020
LAZ059>061-066>068-271400-
Lower Terrebonne-St. Charles-Lower Jefferson-Lower Lafourche-Upper
Lafourche-Upper Jefferson-
832 AM CDT Mon Jul 27 2020
...A LINE OF SHOWERS WILL AFFECT EASTERN ST. CHARLES...EAST CENTRAL
TERREBONNE...EASTERN LAFOURCHE AND NORTHWESTERN JEFFERSON PARISHES...
At 831 AM CDT, radar indicated showers were located along a line
extending from St. Rose to near Larose to near Montegut. Movement was
southeast at 5 mph.
Winds in excess of 30 mph are possible with these showers.
Locations impacted include...
Metairie, Cut Off, Galliano, Avondale, Larose, Jefferson, Harahan,
Westwego, Golden Meadow, Elmwood, Luling, Bridge City, River Ridge,
Ama, Destrehan, Waggaman, St. Rose, New Sarpy, Boutte and Montegut.
These showers may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2930 9040 2932 9044 2935 9043 2930 9048
2936 9050 2935 9052 2942 9058 2967 9039
3005 9038 3002 9015 2951 9017 2930 9033
2934 9035 2934 9036 2931 9035 2922 9040
TIME...MOT...LOC 1331Z 309DEG 6KT 2994 9033 2964 9034 2944 9048
24/RRSpecial weather statement, Jul 27, 8:38 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service New Orleans LA
838 AM CDT Mon Jul 27 2020
MSZ080>082-271415-
Jackson-Harrison-Hancock-
838 AM CDT Mon Jul 27 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HARRISON...
SOUTHERN HANCOCK AND SOUTHERN JACKSON COUNTIES...
At 838 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Pearlington to Gulfport to near Moss
Point. Movement was northwest at 15 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Gulfport, Biloxi, Ocean Springs, Long Beach, Moss Point, Bay St.
Louis, Waveland, St. Martin, Diamondhead, Escatawpa, Gautier,
D'iberville, Latimer, Kiln, Pearlington, Lyman, Shoreline Park,
Stennis Space Center, Helena and Gulf Hills.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3036 8841 3034 8845 3038 8878 3043 8885
3043 8899 3042 8901 3040 8886 3040 8900
3031 8926 3036 8928 3037 8935 3034 8938
3034 8934 3031 8933 3018 8950 3018 8957
3023 8962 3036 8966 3052 8933 3051 8840
TIME...MOT...LOC 1338Z 113DEG 12KT 3023 8952 3043 8908 3037 8857
24/RRSpecial weather statement, Jul 27, 9:19 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
919 AM CDT Mon Jul 27 2020
LAZ059>062-069-271445-
Orleans-Lower Plaquemines-St. Charles-Upper Lafourche-Upper
Jefferson-
919 AM CDT Mon Jul 27 2020
...A SHOWER WILL AFFECT SOUTHEASTERN ST. CHARLES...SOUTHWESTERN
ORLEANS...EAST CENTRAL LAFOURCHE AND CENTRAL JEFFERSON PARISHES...
At 918 AM CDT, a shower was located near Barataria, or 12 miles south
of Marrero, moving northeast at 10 mph.
Winds in excess of 30 mph are possible with this shower. This shower
has a history of producing brief rotation. Tropical funnel clouds
are possible with this shower.
Locations impacted include...
Timberlane, Harvey, Marrero, Belle Chasse, Gretna, Jean Lafitte,
Woodmere, Terrytown, Lafitte, Estelle and Barataria.
If outdoors, consider seeking shelter inside a building.
LAT...LON 2976 9029 2993 8999 2990 8998 2989 8999
2989 9001 2986 9003 2982 9007 2979 9006
2978 9007 2974 9007 2966 9001 2966 8997
2960 9020
TIME...MOT...LOC 1418Z 245DEG 11KT 2972 9017
24/RRSpecial weather statement, Jul 27, 9:43 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
943 AM CDT Mon Jul 27 2020
LAZ059>064-067>069-271515-
Orleans-Lower Plaquemines-Upper St. Bernard-St. Charles-Lower
Jefferson-Lower Lafourche-Upper Lafourche-Upper Plaquemines-Upper
Jefferson-
943 AM CDT Mon Jul 27 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL ST.
BERNARD...SOUTHEASTERN ST. CHARLES...SOUTHWESTERN ORLEANS...
SOUTHEASTERN LAFOURCHE...JEFFERSON AND NORTHWESTERN PLAQUEMINES
PARISHES...
At 942 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Metairie to 6 miles southwest of Lafitte
to 9 miles west of Leeville. Movement was southeast at 10 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
New Orleans, Chalmette, Galliano, Avondale, Metairie, Marrero,
Harvey, Timberlane, Belle Chasse, Cut Off, Jefferson, Gretna,
Harahan, Westwego, Golden Meadow, Jean Lafitte, Port Fourchon, River
Ridge, Estelle and Leeville.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2916 9028 2915 9027 2920 9026 2919 9027
2934 9035 2922 9040 2923 9041 2937 9039
2965 9025 3004 9023 3002 9011 3007 8994
2955 8997 2929 9011 2927 9010 2910 9018
2909 9024
TIME...MOT...LOC 1442Z 293DEG 8KT 3001 9016 2963 9019 2926 9036
24/RRSpecial weather statement, Jul 27, 10:23 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1023 AM CDT Mon Jul 27 2020
LAZ061>064-067>070-271600-
Orleans-Lower Plaquemines-Upper St. Bernard-Lower Jefferson-Lower St.
Bernard-Lower Lafourche-Upper Plaquemines-Upper Jefferson-
1023 AM CDT Mon Jul 27 2020
...A LINE OF SHOWERS WILL AFFECT NORTHWESTERN ST. BERNARD...
ORLEANS...SOUTHEASTERN LAFOURCHE...CENTRAL JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES...
At 1022 AM CDT, radar indicated showers were located along a line
extending from near Arabi to near Myrtle Grove to 6 miles west of
Port Fourchon. Movement was east at 15 mph.
Winds in excess of 30 mph are possible with these showers.
Locations impacted include...
New Orleans, Chalmette, Marrero, Harvey, East New Orleans,
Timberlane, Belle Chasse, Metairie, Gretna, Jean Lafitte, Lake
Catherine, Woodmere, Violet, Terrytown, Lafitte, Meraux, Poydras,
Myrtle Grove, Estelle and Leeville.
Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2924 9030 2964 9010 3002 9013 3006 8997
3015 8988 3010 8981 3017 8974 3015 8963
3002 8972 3000 8985 2993 8978 2965 8976
2943 8988 2943 8994 2949 8989 2943 9002
2925 8996 2909 9024
TIME...MOT...LOC 1522Z 269DEG 11KT 3002 9004 2965 9002 2913 9029
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 5:22 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Lafourche, Saint James | 3 hr |
| Jul 27, 5:26 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Jul 27, 5:50 AM CDT | Special Weather Statement | LIX | Ascension | 25 min |
| Jul 27, 6:08 AM CDT | Areal Flood Advisory | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 3 hr |
| Jul 27, 6:24 AM CDT | Special Weather Statement | LIX | Lafourche | 36 min |
| Jul 27, 6:30 AM CDT | Tornado Warning | LIX | Lafourche, Terrebonne | 30 min |
| Jul 27, 6:40 AM CDT | Special Weather Statement | LIX | Jefferson | 35 min |
| Jul 27, 7:00 AM CDT | Special Weather Statement | LIX | Lafourche | 60 min |
| Jul 27, 7:14 AM CDT | Special Marine Warning | LIX | 91 min | |
| Jul 27, 7:18 AM CDT | Special Marine Warning | LIX | 87 min | |
| Jul 27, 7:22 AM CDT | Special Weather Statement | LIX | Terrebonne | 53 min |
| Jul 27, 7:45 AM CDT | Special Marine Warning | LIX | 60 min | |
| Jul 27, 7:46 AM CDT | Tornado Warning | LIX | Lafourche, Saint Charles | 30 min |
| Jul 27, 7:50 AM CDT | Special Marine Warning | LIX | 85 min | |
| Jul 27, 8:32 AM CDT | Special Weather Statement | LIX | Lafourche, Saint Charles | 28 min |
| Jul 27, 8:51 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Saint Charles | 24 min |
| Jul 27, 9:14 AM CDT | Areal Flood Advisory | LIX | Saint Tammany | 3 hr |
| Jul 27, 9:19 AM CDT | Special Weather Statement | LIX | Saint Charles | 26 min |
| Jul 27, 9:21 AM CDT | Special Marine Warning | LIX | 39 min | |
| Jul 27, 9:27 AM CDT | Tornado Warning | LIX | Lafourche | 20 min |
| Jul 27, 9:33 AM CDT | Special Marine Warning | LIX | 57 min | |
| Jul 27, 9:43 AM CDT | Special Weather Statement | LIX | Jefferson | 32 min |
| Jul 27, 9:56 AM CDT | Areal Flood Advisory | LIX | Saint Tammany, Washington | 57 min |
| Jul 27, 9:59 AM CDT | Special Marine Warning | LIX | 31 min | |
| Jul 27, 10:03 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Tammany | 3 hr |
| Jul 27, 10:09 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Jul 27, 10:16 AM CDT | Special Marine Warning | LIX | 119 min | |
| Jul 27, 10:23 AM CDT | Special Weather Statement | LIX | Jefferson, Orleans | 37 min |
| Jul 27, 10:31 AM CDT | Special Marine Warning | LIX | 89 min | |
| Jul 27, 10:56 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Jul 27, 10:57 AM CDT | Special Weather Statement | LIX | Jefferson, Orleans | 63 min |
| Jul 27, 11:08 AM CDT | Areal Flood Advisory | LIX | Washington | 112 min |
| Jul 27, 11:21 AM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 32 hr |
| Jul 27, 12:05 PM CDT | Special Weather Statement | LIX | Plaquemines | 85 min |
| Jul 27, 12:20 PM CDT | Special Marine Warning | LIX | 55 min | |
| Jul 27, 12:33 PM CDT | Special Marine Warning | LIX | 57 min | |
| Jul 27, 12:34 PM CDT | Special Marine Warning | LIX | 56 min | |
| Jul 27, 12:35 PM CDT | Special Marine Warning | LIX | 55 min | |
| Jul 27, 1:35 PM CDT | Areal Flood Advisory | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 3 more | 2 hr |
| Jul 27, 1:54 PM CDT | Special Marine Warning | LIX | 36 min | |
| Jul 27, 2:10 PM CDT | River Flood Warning | LIX | Saint Tammany | 21 hr |
| Jul 27, 2:44 PM CDT | Special Marine Warning | LIX | 31 min | |
| Jul 27, 2:51 PM CDT | Special Marine Warning | LIX | 54 min | |
| Jul 27, 4:27 PM CDT | Special Marine Warning | LIX | 33 min |
Nearby
Flash Flood Warnings in Louisiana, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.